# SDR SWAA2021102824250

- Difficulty date: September 28, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND @ AFT CARGO COMPT LT SIDE ZEE CHANNEL BETWEEN STA 747 - STA 847 ; / [01] REMOVED CORROSION ON ZEE-CHANNEL AT AFT CARGO COMPT LT SIDE BETWEEN STA 747 - STA 847 IAW B737-700 SRM 51-10-02-0G-0. FOUND SEVERAL SPOTS WITH EXFOLIATION CORROSION THRU THE MATERIAL THICKNESS. CHANNEL FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-1.; [02] VERIFIED STEP 1.; [03] FABRICATED NEW ZEE CHANNEL AS PER BOEING DWG 146A7502 AND B737-700 SRM 51-40-05-0G-0; [04] VERIFIED STEP 3 OK TO TREAT AND PRIME; [05] TREATED AND PRIMED CHANNEL IAW B737-700 AMM 51-21-41-370-803 AND 737-700 AMM 51-21-72-370-804; [06] VERIFED STEP 5
